MathSciNet Relay Station
MathSciNet bibliographic data
MR2017238 39A11 (37J45)
Guo, Zhiming; Yu, Jianshe Periodic and subharmonic solutions for superquadratic discrete Hamiltonian systems. Nonlinear Anal. 55 (2003), no. 7-8, 969–983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement